Please use this identifier to cite or link to this item:
Title: First-passage-time statistics for diffusion processes with an external random force
Author: Porrà i Rovira, Josep Maria
Robinson, Armando
Masoliver, Jaume, 1951-
Keywords: Física estadística
Statistical physics
Issue Date: 1996
Publisher: The American Physical Society
Abstract: We present exact equations and expressions for the first-passage-time statistics of dynamical systems that are a combination of a diffusion process and a random external force modeled as dichotomous Markov noise. We prove that the mean first passage time for this system does not show any resonantlike behavior.
Note: Reproducció del document publicat a: http://10.1103/PhysRevE.53.3240
It is part of: Physical Review E, 1996, vol. 53, núm. 4, p. 3240-3245
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
99260.pdf781.71 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.